# SDR CA130404009

- Difficulty date: April 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 11,419 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) PULLING PITCH TO TAKEOFF A BANG WAS HEARD. IMMEDIATELY THE COLLECTIVE WAS LOWERED AND THE ENGINE SET TO IDLE.  THE FIRST THOUGHT WAS THAT THE SKI-BASKET HAD BEEN LEFT OPEN.  NOTHING OUT OF THE NORM WAS SEEN, SO THE FLIGHT WAS CONTINUED WITH. BACK AT BASE IT WAS NOTICED THAT THE INSERT FOR A BLADE TRACKING TARGET WAS MISSING FROM 1 OF THE MAIN ROTOR BLADES.  A NEW INSERT WAS INSTALLED IAW THE MM AND THE ACFT RETURNED TO SERVICE.
